zbMATH — the first resource for mathematics

On the maximal Dedekind completion of a lattice ordered group. (English) Zbl 0416.06018

06F15 Ordered groups
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
Full Text: EuDML
[1] BIRKHOFF G.: Lattice Theory. third edition, Providence 1967. · Zbl 0153.02501
[2] CONRAD P.: Representation of partially ordered abelian groups of real valued functions. Acta math., 116, 1966, 199-221. · Zbl 0158.03201
[3] ČERNÁK Š.: Cantor extension of a lexicographic product of l-groups. Mat. Čas., 23, 1973, 97-102. · Zbl 0259.06019 · eudml:29977
[4] ČERNÁK Š.: Cantor extension of a mixed product of directed groups. Math. slov., 26, 1976, 103-114. · Zbl 0324.06008 · eudml:33978
[5] EVERETT C. J.: Sequence completion of lattice modules. Duke Math. J., 11, 1944, 109-119. · Zbl 0060.06301 · doi:10.1215/S0012-7094-44-01112-9
[6] ФУКС Л.: Частично упорядочєнныє алгєбраичєскиє систємы. Москва 1965.
[7] JAKUBÍK J.: Archimedean kernel of a lattice ordered group. · Zbl 0384.06021 · eudml:13051
[8] JAKUBÍK J.: Maximal Dedekind completion of an abelian lattice ordered group. · Zbl 0432.06012 · eudml:13091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.